Show simple item record

dc.contributor.authorAraci, Serkan
dc.contributor.authorDuran, Ugur
dc.contributor.authorAcikgoz, Mehmet
dc.date.accessioned2019-12-17T06:56:56Z
dc.date.available2019-12-17T06:56:56Z
dc.date.issued2019-03
dc.identifier.citationAraci, S., Duran, U., & Acikgoz, M. (January 01, 2019). On weighted q-Daehee polynomials with their applications. Indagationes Mathematicae, 30, 2, 365-374.en_US
dc.identifier.issn00193577
dc.identifier.urihttps://doi.org/10.1016/j.indag.2018.10.002
dc.identifier.urihttps://hdl.handle.net/20.500.11782/928
dc.description.abstractIn this paper, we first consider a generalization of Kim's p-adic q-integral on Z p including parameters α and β. By using this integral, we introduce the q-Daehee polynomials and numbers with weight α,β. Then, we obtain some interesting relationships and identities for these numbers and polynomials. We also derive some correlations among q-Daehee polynomials with weight α,β q-Bernoulli polynomials with weight α,β and Stirling numbers of second kinden_US
dc.language.isoengen_US
dc.publisherElsevier B.V.en_US
dc.relation.isversionof10.1016/j.indag.2018.10.002en_US
dc.rightsinfo:eu-repo/semantics/embargoedAccessen_US
dc.subjectBernoulli polynomialsen_US
dc.subjectDaehee polynomialspen_US
dc.subjectp-adic numberen_US
dc.subjectp-adic q-integral on Z pen_US
dc.subjectq-calculusen_US
dc.subjectq-Daehee polynomialsen_US
dc.subjectStirling numbersen_US
dc.titleOn weighted q-Daehee polynomials with their applicationsen_US
dc.typearticleen_US
dc.relation.journalIndagationes Mathematicaeen_US
dc.contributor.departmentHKÜ, İktisadi, İdari ve Sosyal Bilimler Fakültesi, İktisat Bölümüen_US
dc.identifier.volume30en_US
dc.identifier.issue2en_US
dc.identifier.startpage365en_US
dc.identifier.endpage374en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record